EconPapers    
Economics at your fingertips  
 

Optimal portfolio management in mar taxation

Cristin Buescu and Michael Taksar

Journal of Computational Finance

Abstract: ABSTRACT We consider a long-run growth rate optimization model in a Black–Scholes setting, where each transaction incurs transaction costs and taxation on the profits (taxation depends on the length of time the assets were held in portfolio). The resulting problem becomes an ergodic impulse control problem. We show existence of a viscosity solution to the corresponding Hamilton–Jacobi–Belmann equation, and use the regenerative process technique to obtain numerical solutions.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... ment-in-mar-taxation (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160374

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160374